# SDR DLM88061028

- Difficulty date: December 1, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 46,800 hours, 36,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359425
- Condition: Gouged
- Location: Lws 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBOARD FLAP, OUTBOARD TE WEDGE LOWER SKIN IS GOUGED AT STATION W 59.450.  THE DAMAGED SKIN WAS CUT OUT AND NEW SECTION OF SKIN WAS SPLICED IN.
